# SDR CA961028001

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-34-200
- Engine: Lyc IO360C1E6
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear Assembly
- Part number: 10349234
- Condition: Broken Teeth
- Location: Magneto
- Component: Bendix, 103493659
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A MAGNETO INSEPCTION FOR ENGINE TIMING CHECK, MAINTENANCE FOUND TWO MISSING TEETH ON THE DISTRIBUTOR GEAR. NO REPORTS OF ENGINE RUNNING IRREGULAR. THE MAGNETO WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
